zbMATH — the first resource for mathematics

Latent roots of lambda-matrices, Kronecker sums and matricial norms. (English) Zbl 0469.15005
15A45 Miscellaneous inequalities involving matrices
PDF BibTeX Cite
Full Text: EuDML
[1] S. Barnet: Matrices in control theory. Van Nostrand. London 1971.
[2] R. Bellman: Introduction to matrix analysis. 2nd. edit. Mc-Graw Hill, New York, 1970. · Zbl 0216.06101
[3] J. E. Dennis (JR) J. F. Traub R. P. Weber: On the matrix polynomial, lambda-matrix and eigenvalue problems. Technical Report 71 - 109, Depart. Computer Science, Cornell Univ. 1971.
[4] E. Deutsch: Matricial norms. Numer. Math. 16 (1970), 73 - 84. · Zbl 0206.35801
[5] E. Deutsch: Matricial norms and the zeros of polynomials. Lin. Alg. Appl. 6 (1973), 143 to 148. · Zbl 0254.15015
[6] F. R. Dias Agudo: Sobre a equação caracteristica duma matriz. Rev. Fac. Cienc. (Lisboa). Vol. III (1953-1954), 87-136.
[7] K. G. Guderley: On non linear eigenvalue problems for matrices. J. Ind. and Appl. Math. 6 (1958), 335-353. · Zbl 0085.33304
[8] P. Lancaster: Theory of Matrices. Academic Press, New York, 1969. · Zbl 0186.05301
[9] M. Marden: Geometry of polyomials. American Mathematical Society, Providence, Rhode Island, 2nd. edition, (Math. Survey n^\circ 3), 1966.
[10] D. S. Mitrinovic: Analytic inequalities. Springer-Verlag, Berlin, 1970. · Zbl 0199.38101
[11] M. Parodi: La localisation des valeurs caractéristiques des matrices et ses applications. Gauthier-Villars, Paris, 1969.
[12] F. Robert: Normes vectorielles de vecteurs et de matrices. R.F.T.I. - CHIFFRES, 7, 4 (1964), 261-299. · Zbl 0242.65044
[13] F. Robert: Sur les normes vectorielles régulières sur un espace de dimension finie. C.R.A.S. Paris, 261 (1965), 5173-5176. · Zbl 0196.29802
[14] F. Robert: Matrices non-negatives et normes vectorielles. (Cours D.E.A.). Université Scientifique et Médicale, Lyon, 1973.
[15] J. Vitória: Normas vectoriais de vectores e de matrizes. Report. Univ. Lourenço Marques (Mozambique), 1974.
[16] J. Vitória: Matricial norms and lambda-matrices. Rev. Cienc. Mat. (Maputo, Mozambique), 5 (1974-75), 11-30.
[17] J. Vitória: Matricial norms and the differences between the zeros of determinants with polynomial elements. Lin. Alg. its Appl. 28 (1979), 279-283. · Zbl 0396.15014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.